| Model Number |
500001002506 |
| Medical Device Problem Code |
Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es tower screen was frozen and stuck on blue screen.However, there were no delays, adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn: (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn: (b)(6) was performed from the date of manufacture, 02-may-2024 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the device screen was frozen and stuck on blue screen.A technical support specialist (tss) obtained access approval from the team and remotely connected to the device via rss.Found the device stuck on a blue screen and performed a reboot.After the restart, the medication application launched successfully, and login functionality was restored.Confirmed with customer that the issue was resolved, nursing staff were able to log in and remove medications.The system functioned as intended after the technical support specialist troubleshot the device.